# SDR FDEA201104011278

- Difficulty date: April 1, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5114
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 365, BL-0 FLOORBEAM CORRODED UPPER FLANGE.  REMOVED CORROSION IAW SRM 51-10-02. ORIGINAL MATERIAL .125 AFTER REWORK .098.   EXCEEDED MAX ALLOWABLE DAMAGE REMOVAL OF .107 IAW SRM 53-00-51 FIG 101 DETAIL III.   AREA OUT OF LIMITS. REMOVED DAMAGED AREA OF BEAM REPAIR IAW SRM 51-40-02. FABRICATED NEW TEE,  REPAIR ANGLES AND REPAIR STRAPS IAW SRM 51-40-02 AND SRM 53-00-  51 TABLE 1. INSTALLED REPAIR CHORD, ANGLES AND STRAPS IAW SRM 51-40-02.  CLASSIFED CATEGORY "A" MAJOR REPAIR
